# SDR AUS20020545

- Difficulty date: April 20, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Cessna 337
- Engine: Cont IO360*
- Propeller: Mcauly D2AF34C59
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Contaminated
- Location: Rear Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) REAR ENGINE FUEL INJECTOR NOZZLES (4OFF) CONTAMINATED WITH AN UNKNOWN SUBSTANCE. NO CONTAMINATION WAS FOUND IN THE UPSTREAM FILTER.
